MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx II+?; Insertable Cardiac Monitor
Model Number M312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was sticking out of the incision.The icm was removed.The product returned was requested.No new icm was implanted.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was sticking out of the incision.The icm was removed.The product returned was requested.No new icm was implanted.No adverse patient effects were reported.Additional information indicated that the icm will not be returned to bsc as it was discarded by the clinic.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue or new patient harm.Analysis of available information did not identify a specific complaint cause.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of erosion was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
LUX-Dx II+?
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50602078
Report Number2124215-2026-47088
Device Sequence Number10732668
Product Code MXD
UDI-Device Identifier00802526620706
UDI-Public(01)00802526620706(17)260919
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/18/2026
Device Model NumberM312
Device Catalogue NumberM312
Device Lot Number144674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/24/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/04/2026
09/25/2026
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexUnknown